To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

A Presheaf Model of Param… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

A Presheaf Model of Parametric Type Theory

Journal article
Authors Jean-Philippe Bernardy
Thierry Coquand
Guilhem Moulin
Published in Electronical Notes in Theoretical Computer Science
Volume 319
Pages 67-82
ISSN 1571-0661
Publication year 2015
Published at Department of Computer Science and Engineering, Computing Science, Programming Logic
Pages 67-82
Language en
Keywords Parametricity, Presheaf semantics, Type theory
Subject categories Theoretical computer science


We extend Martin-Löf's Logical Framework with special constructions and typing rules providing internalized parametricity. Compared to previous similar proposals, this version comes with a denotational semantics which is a refinement of the standard presheaf semantics of dependent type theory. Further, this presheaf semantics is a refinement of the one used to interpret nominal sets with restrictions. The present calculus is a candidate for the core of a proof assistant with internalized parametricity.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?